# SDR USAA2014111700005

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 44,855 hours, 18,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMER FLASHLIGHT NOT CHARGING.  REPLACED BATTERY PACK.  OPERATIONS CHECKED GOOD.
